Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A simplified form for nearly reducible and nearly decomposable matrices

Author: D. J. Hartfiel
Journal: Proc. Amer. Math. Soc. 24 (1970), 388-393
MSC: Primary 15.30; Secondary 05.00
MathSciNet review: 0252415
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.30, 05.00

Retrieve articles in all journals with MSC: 15.30, 05.00

Additional Information

PII: S 0002-9939(1970)0252415-3
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia